Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What would be the major effects of doing this ?

I have been taking 5 co-codamol tablets at the one time every night, for the past year now. I only take these 5 a day. What would be the major effects of doing this ?
Asked On : Thu, 23 Sep 2010
Answers:  1 Views:  442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to HeathcareMagic Forum.
Co-codamol is a preparation of probably Codiene & Paracetamol.Long term use of any drug will bring on its side effects:-
paracetamol can cause-leucopenia ;nausea ;vomiting ;rash;& finally liver damage.
codiene causes -constipation;nausea;vomiting;drowsiness;restlessness;breathlessness;dizziness;&respiratory depression.
please stay away from such drugs.
take care
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor